Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 65, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 28, 2012, 3:17 AM CST. It took effect at Dec 28, 2012, 3:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2012, 3:17 AM CST (09:17 UTC)
- In effect from
- Dec 28, 2012, 3:00 PM CST
- Expired
- Dec 29, 2012, 9:29 PM CST
- In force
- 30 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
747 WHUS74 KBRO 280917 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 317 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY CONDITIONS TODAY THROUGH SATURDAY... .A COLD FRONT ARRIVING TODAY WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS FROM THIS AFTERNOON THROUGH PORTIONS OF SATURDAY. STRONG NORTH NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND WILL CONTINUE TONIGHT. A FEW GUSTS TO GALE FORCE WILL BE POSSIBLE ON THE GULF TONIGHT. WAVE HEIGHTS WILL INCREASE TO BETWEEN 6 AND 10 FEET OFFSHORE TONIGHT. GMZ130-132-135-281530- /O.NEW.KBRO.SI.Y.0061.121229T0300Z-121229T0900Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 317 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SATURDAY. * WINDS: NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-281530- /O.NEW.KBRO.SC.Y.0065.121228T2100Z-121229T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 317 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST SATURDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS...WITH A FEW GUSTS TO GALE FORCE POSSIBLE LATE TONIGHT. WAVES HEIGHTS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
171 WHUS74 KBRO 281517 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 917 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY CONDITIONS TODAY THROUGH SATURDAY... .A COLD FRONT ARRIVING TODAY WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS FROM THIS AFTERNOON THROUGH SATURDAY MORNING. NORTH NORTHWEST WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST WINDS OCCURRING DURING THE OVERNIGHT HOURS. A FEW GUSTS TO GALE FORCE WILL BE POSSIBLE ON THE GULF TONIGHT. WAVE HEIGHTS WILL INCREASE TO BETWEEN 6 AND 10 FEET OFFSHORE TONIGHT. GMZ150-155-170-175-282330- /O.EXT.KBRO.SC.Y.0065.121228T2100Z-121229T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 917 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST SATURDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS...WITH A FEW GUSTS TO GALE FORCE POSSIBLE LATE TONIGHT. WAVES HEIGHTS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-282330- /O.CON.KBRO.SI.Y.0061.121229T0300Z-121229T0900Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 917 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SATURDAY. * WINDS: NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
744 WHUS74 KBRO 282135 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 335 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY CONDITIONS TONIGHT THROUGH SATURDAY... .STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST TONIGHT AND THROUGH AT LEAST EARLY IN THE WEEKEND DUE TO THE PASSAGE OF A COLD FRONT. GMZ150-155-170-175-290600- /O.EXT.KBRO.SC.Y.0065.000000T0000Z-121230T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 335 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTH WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 10 FEET ARE ANTICIPATED IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-290600- /O.CON.KBRO.SI.Y.0061.121229T0300Z-121229T0900Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 335 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SATURDAY FOR THE LAGUNA MADRE. * WINDS: NORTH WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE ANTICIPATED IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
922 WHUS74 KBRO 290243 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 843 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY CONDITIONS TONIGHT THROUGH SATURDAY... .STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST TONIGHT AND THROUGH AT LEAST EARLY IN THE WEEKEND DUE TO THE PASSAGE OF A COLD FRONT. GMZ130-132-135-290900- /O.CON.KBRO.SI.Y.0061.121229T0300Z-121229T0900Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 843 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY FOR THE LAGUNA MADRE. * WINDS: NORTH WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE ANTICIPATED IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-291100- /O.CON.KBRO.SC.Y.0065.000000T0000Z-121230T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 843 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 10 FEET ARE ANTICIPATED IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
790 WHUS74 KBRO 290915 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 315 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY CONDITIONS THROUGH SATURDAY... .STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST THROUGH SATURDAY IN THE WAKE OF THE PASSAGE OF A COLD FRONT ON FRIDAY. THE STRONG WINDS AND ELEVATED SEAS WILL START TO DECREASE LATE SATURDAY INTO SATURDAY NIGHT. THE CONDITIONS ACROSS THE LAGUNA MADRE SHOULD IMPROVE STEADILY THROUGHOUT SATURDAY. GMZ130-132-135-291015- /O.EXP.KBRO.SI.Y.0061.000000T0000Z-121229T0900Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 315 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ GMZ150-155-170-175-291800- /O.CON.KBRO.SC.Y.0065.000000T0000Z-121230T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 315 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED THROUGHOUT SATURDAY. THE NORTH WINDS WILL FALL BELOW 20 KNOTS AROUND SUNSET SATURDAY. * WAVES: SEAS OF 7 TO 9 FEET ARE ANTICIPATED IN RESPONSE TO THE STRONG NORTH WINDS BUILDING IN BEHIND A COLD FRONT THAT MOVED THROUGH DEEP SOUTH TEXAS ON FRIDAY. THE ELEVATED SEAS WILL START TO DECREASE AROUND SUNSET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
276 WHUS74 KBRO 291756 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1156 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY CONDITIONS THROUGH SATURDAY... .STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST THROUGH THIS AFTERNOON IN THE WAKE OF THE PASSAGE OF A COLD FRONT ON FRIDAY. THE STRONG WINDS WILL BEGIN TO DIMINISH AND ELEVATED SEAS WILL START TO SUBSIDE SATURDAY EVENING. GMZ150-155-170-175-300000- /O.CON.KBRO.SC.Y.0065.000000T0000Z-121230T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1156 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED THROUGHOUT SATURDAY. THE NORTH WINDS WILL FALL BELOW 20 KNOTS AROUND SUNSET SATURDAY. * WAVES: SEAS OF 7 TO 9 FEET ARE ANTICIPATED IN RESPONSE TO THE STRONG NORTH WINDS BUILDING IN BEHIND A COLD FRONT THAT MOVED THROUGH DEEP SOUTH TEXAS ON FRIDAY. THE ELEVATED SEAS WILL START TO DECREASE AROUND SUNSET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
667 WHUS74 KBRO 292116 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 316 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY WINDS AND SEAS HANGING ON... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT STRONG WINDS AND ROUGH SEAS ARE PERSISTING...AND ARE EXPECTED TO CONTINUE THROUGH THE NEXT SEVERAL HOURS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT TONIGHT. GMZ150-155-170-175-300600- /O.EXT.KBRO.SC.Y.0065.000000T0000Z-121230T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 316 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED UNTIL MIDNIGHT. * WAVES: SEAS OF 6 TO 9 FEET ARE ANTICIPATED UNTIL MIDNIGHT IN RESPONSE TO THE STRONG WINDS FROM THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
173 WHUS74 KBRO 300329 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 929 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY TERMINATED... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT WIND AND SEA CONDITIONS HAVE IMPROVED...AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ENDED A FEW HOURS EARLY TONIGHT. GMZ150-155-170-175-300430- /O.CAN.KBRO.SC.Y.0065.000000T0000Z-121230T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 929 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY...PREVIOUSLY IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. WINDS HAVE DIMINISHED AND SEAS HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA PER BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST. HOWEVER...SMALL CRAFT WILL NEED TO EXERCISE CAUTION DUE TO ROUGH SEAS. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 11:48 PM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Dec 27, 11:48 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1148 PM CST THU DEC 27 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...MODEL GUIDANCE IS IN GENERAL AGREEMENT WITH CEILINGS
DECREASING TO MVFR AND EVEN IFR REST OF TONIGHT...WITH LIGHT TO
MODERATE FOG AT THE TAF SITES. A LOW PRESSURE TROUGH LIES JUST
OFFSHORE...A COASTAL TROUGH...WHICH IS FUNNELING OFFSHORE ISOLATED
SHOWERS NORTH. A DEW POINT GRADIENT LIES JUST INLAND OF THE TEXAS
COAST...WITH RELATIVELY JUICY DEW POINTS COMPARED TO THOSE FARTHER
INLAND. LIGHT WINDS AND INCREASING DEW POINTS WILL BE CONDUCIVE TO
LOW CEILINGS AND FOG FORMATION. A COLD FRONT WILL MOVE THROUGH THE
CWA AROUND MID DAY...WITH IMPROVED FLYING CONDITIONS AFTERWARD. A
FEW SHOWERS MAY ACCOMPANY THE FRONT. MODERTAE GUSTY NORTH WINDS
WILL DEVELOP THIS AFTERNOON IN THE WAKE OF THE FRONT. CLEARING
WILL BE INCOMPLETE HOWEVER...WITH SCT TO BKN MID LAYER CLOUDS
STILL LATE FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 942 PM CST THU DEC 27 2012/
DISCUSSION...SURFACE OBSERVATIONS INDICATE THAT TEMPERATURES OVER
THE THREE WESTERN COUNTIES OF BRO CWA HAVE COOLED FASTER THAN
FORECAST THIS EVENING. MADE MINOR ADJUSTMENTS TO THE OVERNIGHT
LOWS OVER THE FAR WESTERN PORTIONS OF THE CWA. THE REST OF THE
FORECAST LOOKS GOOD.
PREV DISCUSSION... /ISSUED 608 PM CST THU DEC 27 2012/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE LOW
AND HIGH CLOUDS OVER DEEP SOUTH TEXAS THIS EVENING. CEILINGS
RANGE FROM 2800FT AT KBKS TO 4700FT AT KPIL. EXPECT A MIX OF
VFR/MVFR CEILINGS THIS EVENING AS A WEAK COASTAL TROUGH CONTINUES
TO PROVIDE WEAK CONVERGENCE ACROSS THE LOWER TEXAS COAST. LIGHT
WINDS AND INCREASING DEWPOINTS WILL ALLOW CEILINGS TO LOWER LATER
THIS EVENING AND OVERNIGHT. PATCHY FOG IS ALSO POSSIBLE AFTER
MIDNIGHT TONIGHT. MVFR CONDITIONS EXPECTED TO DEVELOP AFTER 03Z
FRIDAY. A COLD FRONT WILL APPROACH AND MOVE THROUGH THE RIO GRANDE
VALLEY LATE FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON. GUSTY
NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF THE FRONT FRIDAY
AFTERNOON.
PREV DISCUSSION... /ISSUED 221 PM CST THU DEC 27 2012/
SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...WEAK COASTAL TROUGH
ACROSS THE LOWER TEXAS COAST THIS AFTERNOON CONTINUES TO PROVIDE
SOUTHERLY WINDS OFFSHORE WITH LIGHT AND VARIABLE WINDS ACROSS THE
INLAND AREAS OF THE CWA. CLOUDS HAVE KEPT TEMPERATURES ON THE COOL
SIDE TODAY AND WILL KEEP TEMPERATURES FROM FALLING MUCH OVERNIGHT.
WITH TEMPS HOLDING STEADY TONIGHT...AREAS OF FOG ARE EXPECTED TO
DEVELOP LATE TONIGHT INTO EARLY FRIDAY BEFORE A COLD FRONT MOVES
THROUGH THE RIO GRANDE VALLEY FRI AFTERNOON. ISOLATED SHOWERS WILL
DEVELOP ACROSS THE COASTAL WATERS TONIGHT WITH THE WARM AIR
ADVECTION OFFSHORE AND DEVELOP ACROSS THE COASTAL SECTIONS OF THE
CWA EARLY FRIDAY BEFORE DRIER AND COOLER AIR FILTERS INTO THE AREA
FRI AFTERNOON. TEMPERATURES WILL FALL FRI NIGHT BUT WILL REMAIN
ABOVE FREEZING ACROSS THE NORTHERN PORTIONS OF THE CWA AS WINDS
REMAIN STRONG ENOUGH TO INHIBIT RADIATIONAL COOLING.
LONG TERM /SATURDAY THROUGH THURSDAY/...THE LONG TERM CONTINUES
TO BE DIFFICULT TO FIGURE OUT WITH A COMPLEX AND POSSIBLE
SIGNIFICANT SYSTEM CROSSING THE DESERT SOUTHWEST AND TEXAS FOR THE
HOLIDAY WEEKEND AND EARLY NEXT WEEK. MODELS CONTINUE TO EVOLVE
TOWARDS A SIMILAR SOLUTION BUT PLENTY OF DIFFERENCES RESIDE IN
STRENGTH AND TRACK. FORECAST CONFIDENCE IS BELOW AVERAGE AND MORE
ADJUSTMENTS EXPECTED THE NEXT FEW DAYS.
THE BEGINNING OF THE LONG TERM OR SATURDAY LOOKS TO BE FAIR WITH
SHORT WAVE RIDGING OVER SOUTH TEXAS. BELOW NORMAL TEMPERATURES ARE
FORECAST IN WAKE OF FRIDAY/S COLD FRONT. CLEAR SKIES AND COOL TO
COLD TEMPERATURES ARE EXPECTED SUNDAY MORNING BEFORE THE FORECAST
BEGINS TO DETERIORATE.
NO ONE MODEL IS SIMILAR BUT MOST ARE TRENDED TOWARDS A DEEPER
MERIDIONAL PATTERN WITH A BRIEF CUTOFF LOW DEVELOPING SOMEWHERE OFF
BAJA CA OR THE DESERT SOUTHWEST. THE ECMWF WAS THE MODEL OF
CHOICE WITH IT BEING THE MOST CONSISTENT AND BETWEEN THE MORE
PROGRESSIVE GFS AND THE SLOWER DEEPER CANADIAN. LOOKING FOR A DEEP
SOUTHWEST FLOW TO DEVELOP FROM SUNDAY THROUGH WEDNESDAY WITH
MOISTURE DEEPENING FROM BOTH THE PACIFIC AND GULF OF MEXICO. CHANCE
OF RAIN INCREASES THROUGH THE PERIOD WITH TUESDAY AND WEDNESDAY
LOOKING LIKE THE BEST DAYS AT THIS TIME WITH THE BEST DIVERGENT
FLOW AND WARM AIR ADVECTION COMBINING. COLD FRONT MOVES THROUGH ON
TUESDAY WITH SHALLOW AIR MASS TO BECOME ENTRENCHED WITH 850
SOUTHEAST FLOW STRENGTHEN WITH THE MAIN TROUGH HANGING BACK ACROSS
THE DESERT SOUTHWEST. IMPROVING CONDITIONS ARE EXPECTED BY
THURSDAY AS THE UPPER TROUGH FINALLY MAKE A MOVES EASTWARD AND
WEAKENS BUT IT MIGHT TAKE ALL DAY FOR THE VALLEY TO CLEAR. MORE
DETAILS AS THEY BECOME FOR CLEAR. STAY TUNED 2012 MAKE GO OUT LIKE
A WET LION.
MARINE...TONIGHT THROUGH FRIDAY NIGHT...SEAS WERE NEAR 4 FEET WITH
SOUTHEAST WINDS NEAR 19 KNOTS AT BUOY020 EARLY THIS AFTERNOON.
WINDS HAVE INCREASED ACROSS THE FAR OFFSHORE WATERS AND HAVE
UPDATED MARINE FORECAST TO WORD SCEC FOR THE 20-60NM THIS
AFTERNOON. OTHERWISE...LIGHT TO MODERATE SOUTH WINDS WILL PREVAIL
ACROSS THE COASTAL WATERS TONIGHT BEFORE A COLD FRONT MOVES
OFFSHORE THE LOWER TEXAS COAST FRIDAY. WINDS WILL SHIFT TO THE
NORTHWEST AND INCREASE FRI AFTERNOON INTO FRI NIGHT. SMALL CRAFT
ADVISORIES WILL BE NEEDED LATE FRI AFTERNOON THROUGH FRI NIGHT FOR
ALL OF THE COASTAL WATERS.
UNSETTLED WEATHER TO CONTINUE SATURDAY WITH NORTH WINDS STILL
STRONG AND SEA HIGH ENOUGH TO WARRANT SCA CONDITIONS TO CONTINUE.
BRIEF IMPROVING CONDITIONS ON SUNDAY AS WINDS VEER SOUTHEAST.
DEVELOPING STORM SYSTEM OVER THE DESERT SOUTHWEST INCREASES THE
WINDS SUNDAY NIGHT AND MONDAY BEFORE A COLD FRONT MOVES THROUGH
TUESDAY. A LONG PERIOD OF NORTH WINDS AND VERY UNSETTLED WEATHER
THEN CONTINUES THROUGH THURSDAY AS THE MAIN STORM SYSTEM OUT WEST
WILL BE SLOW IN MOVING EAST. SMALL CRAFT CONDITIONS ARE LIKELY
FROM MONDAY THROUGH THURSDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 PM TO 9 PM CST FRIDAY FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
54/68Hazardous weather outlook, Dec 27, 3:45 PM CST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 345 PM CST THU DEC 27 2012 TXZ248>257-281200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 345 PM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. PATCHY TO AREAS OF FOG...REDUCING VISIBILITIES FOR MOTORISTS...IS EXPECTED TO DEVELOP DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FOG WILL REDUCE VISIBILITIES FOR MOTORISTS DURING THE EARLY MORNING HOURS OF FRIDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-281200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 345 PM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES ARE LIKELY TO BE NEEDED ALONG THE LOWER TEXAS COAST THROUGH MUCH OF THE PERIOD DUE TO THE PASSAGE OF A COLD FRONT ON FRIDAY...AND THE PASSAGE OF ANOTHER COLD FRONT ON TUESDAY. WIND GUSTS TO GALE FORCE ARE POSSIBLE FRIDAY NIGHT... AND MAY BRIEFLY REQUIRE A GALE WARNING AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 3:17 AM CST | Small Craft Advisory for Winds | BRO | 24 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.